JournalszaaVol. 22, No. 1pp. 147–166

Quaternionic Fundamental Solutions for Electromagnetic Scattering Problems and Application

  • Vladislav V. Kravchenko

    Cinvestav del IPN, Santiago De Querétaro, Mexico
  • Vladimir S. Rabinovich

    Escuelo Superior de Mat y Fis del IPN, México, D.f., Mexico
  • K. V. Khmelnytskaya

    Escuelo Superior de Mat y Fis del IPN, México, D.f., Mexico
Quaternionic Fundamental Solutions for Electromagnetic Scattering Problems and Application cover
Download PDF

Abstract

We propose a new class of fundamental solutions for the numerical analysis of boundary value problems for the Maxwell equations. We prove completeness of systems of such fundamental solutions in appropriate Sobolev spaces on a smooth boundary and support the relevancy of our approach by numerical results.

Cite this article

Vladislav V. Kravchenko, Vladimir S. Rabinovich, K. V. Khmelnytskaya, Quaternionic Fundamental Solutions for Electromagnetic Scattering Problems and Application. Z. Anal. Anwend. 22 (2003), no. 1, pp. 147–166

DOI 10.4171/ZAA/1136